Stability of generalized additive Cauchy equationsReportar como inadecuado




Stability of generalized additive Cauchy equations - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 24 2000, Issue 11, Pages 721-727



Mathematics Section, College of Science and Technology, Hong-Ik University, Chochiwon 339-701, Korea

Department of Mathematics Education, Korea National University of Education, Choongbook, Chongwon 363-791, Korea

Received 9 May 2000

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A familiar functional equation fax+b=cfx will be solved inthe class of functions f:ℝ→ℝ. Applying this resultwe will investigate the Hyers-Ulam-Rassias stability problem of thegeneralized additive Cauchy equationfa1x1+⋯+amxm+x0=∑i=1mbifai1x1+⋯+aimxm in connection with the question of Rassias and Tabor.





Autor: Soon-Mo Jung and Ki-Suk Lee

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados